Skip to content
Includes Expert Content
ihave a headache
avatar
precious393 posted:
i have a serious headache and i have had it all day and i am wanting to take a bc powder but i don't think i can because i am levaquin,please respone and let me if i can take a bc powder,i wanted to no if it would interfer with my meds.please help...................................
Reply
 
avatar
NeNe_11 responded:
Precious393,
Re post putting Dr. Collins in the subject line & maybe he can answer your question.
 
avatar
Lainey_WebMD_Staff responded:
Hi Precious393,

I am sorry you have a headache and hope you found some relief. For future reference you can call your local pharmacy and check if there is a drug interaction with BC powder. Also, WebMD has some information about Levaquin that might be useful.

Let us know if you found help. :)

Take care,

Lainey
 
avatar
DUKE MEDICINE
Timothy Collins, MD responded:
Taking Naproxen (Aleve) would be a better choice---it doesn't wear off as quickly as BC powders. The only problem with BC and Levequin may be the caffeine, but the Aspirin and tylenol would be OK.


Helpful Tips

Migraines
laying down in a dark room always helps me. More
Was this Helpful?
6 of 6 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center